MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE TIBIAL TRAY FIX CEMENTED S2 LM; TIBIAL TRAY FIX CEMENTED PARTIAL

MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE TIBIAL TRAY FIX CEMENTED S2 LM; TIBIAL TRAY FIX CEMENTED PARTIAL
Model Number 02.18.TF2.LM
Health Effect - Clinical Code Pain (1994)
Date of Event 07/20/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 24 july 2020: lot 160681: (b)(4) items manufactured and released on 24-oct-2016.Expiration date: 2021-05-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Other devices involved in the event: moto partial knee 02.18.002lm anatomical femoral component cemented s2 lm lot.163668 (k162084).Batch review performed on 24 july 2020: lot 163668: (b)(4) items manufactured and released on 24-oct-2016.Expiration date: 2021-06-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Moto partial knee 02.18.If2.09.Lm tibial insert fix s2 lm - 9mm lot.161245 (k162084).Batch review performed on 24 july 2020: lot 161245: (b)(4) items manufactured and released on 24-oct-2016.Expiration date: 2021-06-08.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in reporting pain and the cause of the pain is unknown.The surgeon replaced the uni implants and implanted a tka 2 years and 11 months after primary.The surgery was completed successfully.

Brand Name
MOTO PARTIAL KNEE TIBIAL TRAY FIX CEMENTED S2 LM
Common Device Name
TIBIAL TRAY FIX CEMENTED PARTIAL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874, CHE
SZ  6874, CHE
MDR Report Key10389664
Report Number3005180920-2020-00508
Device Sequence Number2259354
Product Code HSX
UDI-Device Identifier07630030896712
UDI-Public07630030896712
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K162084
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date05/26/2021
Device Model Number02.18.TF2.LM
Device Catalogue Number02.18.TF2.LM
Device Lot Number160681
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2020
Initial Report FDA Received Date08/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;